# SDR IPXA09556167

- Difficulty date: May 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141N32318
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REQUEST ON SITE ENGINEERING AS REQUIRE PER APPENDIX C STEP E.3 FOR DISPOSITION REGARDING WRINKLES AND DENTS AT EXISTING REPAIR (BS 301.5, WL 154.5 LT) REF: SURVEY SEQ 442-F1-01, REF: REPAIR EFN 442200510 16.  DENTS WERE FOUND OUT OF LIMITS IAW SRM 53-00-01-1A1 FIG 101 SH 4 DET 3.  CUT OUT DAMAGE IAW EA757-5311-27-A1871.  HFEC AT CUTOUT + EXIST HOLES IAW EA757-5311-27-A1871 AND NTM51-00-16PT6, NO CRACKS FOUND.  FAB REPAIR DOUBLER 2024-T3 0.071 PER EA757-5311-27-A1872.  REPAIR ACC PER EA 757-5311-27-A1871 AND EO B757-5330-33604-A.
